Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 112, NWS St. Louis, MO

April 19, 2013Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 19, 2013, 6:46 AM CDT for Reynolds County, Missouri. It was in force for 61 hr.

The area

The outline as issued.

The facts

Issued
Apr 19, 2013, 6:46 AM CDT (11:46 UTC)
Expired
Apr 21, 2013, 7:45 PM CDT
In force
61 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 13.12 ft at Apr 19, 2013, 8:00 AM CDT.

actionminormoderate5101504/1904/2004/2104/2204/23
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WGUS43 KLSX 191146
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
646 AM CDT FRI APR 19 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER... 

  
               THE BLACK RIVER NEAR 

                 ...ANNAPOLIS AFFECTING REYNOLDS COUNTY


.THIS FLOOD WARNING IS A RESULT OF MOST RECENT HEAVY RAINFALL EVENT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-201146-
/O.NEW.KLSX.FL.W.0112.130419T1146Z-130422T0045Z/
/ANNM7.1.ER.130419T0406Z.130419T1800Z.130421T0045Z.NO/
646 AM CDT FRI APR 19 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER NEAR ANNAPOLIS
* AT 6:15 AM FRIDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 14.0 FEET...FLOODING BEGINS ALONG COUNTY ROAD 146 
  CHAMPION SPRINGS ROAD...THE ROAD LEADING TO THE GAGE.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/20  04/21  04/22  04/23  04/24

BLACK RIVER
  ANNAPOLIS        8.0   12.88      10.3    6.9    5.1    4.1
4 follow-up statements
130 
WGUS83 KLSX 191606
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 AM CDT FRI APR 19 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
          
           THE BLACK RIVER NEAR 
             ...ANNAPOLIS 

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF RAIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-201606-
/O.EXT.KLSX.FL.W.0112.000000T0000Z-130421T0800Z/
/ANNM7.1.ER.130419T0406Z.130419T1245Z.130420T0800Z.NO/
1106 AM CDT FRI APR 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* AT 10:15 AM FRIDAY THE STAGE WAS 12.6 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.  
  THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND LESTERVILLE.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/20  04/21  04/22  04/23  04/24

BLACK RIVER
  ANNAPOLIS        8.0   12.64       7.2    5.4    4.6    4.1    4.0
004 
WGUS83 KLSX 200057
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT FRI APR 19 2013

...THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER NEAR ANNAPOLIS... 

.THIS FLOOD WARNING IS A RESULT OF 2 TO 5 INCHES OF PRECIPITATION THE 
PAST 48 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-210057-
/O.EXT.KLSX.FL.W.0112.000000T0000Z-130421T0220Z/
/ANNM7.1.ER.130419T0406Z.130419T1245Z.130420T0220Z.NO/
757 PM CDT FRI APR 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL SATURDAY EVENING.
* AT  7:15 PM FRIDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/20  04/21  04/22  04/23  04/24

BLACK RIVER
869 
WGUS83 KLSX 201339
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CDT SAT APR 20 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY

.THIS FLOOD WARNING IS A RESULT OF __ INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND __ INCHES FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC137-211339-
/O.NEW.KLSX.FL.W.0113.130420T1339Z-000000T0000Z/
/PASM7.1.ER.000000T0000Z.130419T1800Z.000000T0000Z.UU/
839 AM CDT SAT APR 20 2013

* AT  8:00 AM SATURDAY THE STAGE WAS 20.5 FEET. 
* FLOOD STAGE IS 12.0 FEET. 

$$

ILC027-121-211339-
/O.NEW.KLSX.FL.W.0114.130420T1339Z-000000T0000Z/
/FARI2.1.ER.000000T0000Z.130420T0700Z.000000T0000Z.UU/
839 AM CDT SAT APR 20 2013

* AT  7:30 AM SATURDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* IMPACT...AT 15.1 FEET...THE SOYBEAN FIELD ALONG THE LEFT BANK WEST 
  OF U.S. HIGHWAY 51 BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 14.6 FEET...THE SOYBEAN FIELD ALONG THE RIGHT BANK EAST 
  OF HIGHWAY 51 BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 13.8 FEET...WATER LEAVES THE CHANNEL OVER THE LEFT BANK 
  DOWNSTREAM OF THE U.S. HIGHWAY 51 BRIDGE.
* IMPACT...AT 12.3 FEET...WATER LEAVES THE LEFT BANK UPSTREAM OF THE 
  U.S. HIGHWAY 51 BRIDGE.

&&
 
LAT...LON MISSING


$$

MOC179-201409-
/O.CAN.KLSX.FL.W.0112.000000T0000Z-130421T0220Z/
/ANNM7.1.ER.130419T0406Z.130419T1245Z.130420T0445Z.NO/
839 AM CDT SAT APR 20 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* AT  8:15 AM SATURDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT 11:45 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.2 FEET BY TOMORROW 
  MORNING.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/21  04/22  04/23  04/24  04/25

SALT RIVER
  PARIS           12.0   20.53                                      

KASKASKIA RIVER
  FAIRMAN         14.0   15.79                                      

BLACK RIVER
  ANNAPOLIS        8.0    7.29       6.2    5.3    4.7    4.4    4.1
041 
WGUS83 KLSX 201345 CCA
FLSLSX

FLOOD STATEMENT 
...CORRECTED FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 AM CDT SAT APR 20 2013

.THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
 
  

          THE BLACK RIVER NEAR 

            ...ANNAPOLIS

.THIS FLOOD WARNING IS CANCELLED. 

&&


$$

MOC179-201409-
/O.CAN.KLSX.FL.W.0112.000000T0000Z-130421T0220Z/
/ANNM7.1.ER.130419T0406Z.130419T1245Z.130420T0445Z.NO/
845 AM CDT SAT APR 20 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* AT 8:15 AM SATURDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 11:45 PM FRIDAY.
* FORECAST...THE RIVER WILL FALL TO NEAR 4.1 FEET BY THURSDAY.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/21  04/22  04/23  04/24  04/25

BLACK RIVER
  ANNAPOLIS        8.0    7.29       6.2    5.3    4.7    4.4    4.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 19, 3:54 AM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Apr 19, 3:54 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
354 AM CDT FRI APR 19 2013

.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 350 AM CDT FRI APR 19 2013

CENTER OF INTENSE STORM SYSTEM WILL BE SPINNING ITS WAY FROM THE
UPPER GREAT LAKES INTO SOUTHERN CANADA TODAY.  THIS PUTS THE FA IN
THE WINDY AND COLD WAKE OF THE SYSTEM...WHICH MEANS TODAYS WEATHER
WILL BE CHARACTERIZED BY STRONG WEST-NORTHWEST WINDS AND TEMPS THAT
WILL BE WELL BELOW NORMAL.

EXTENSIVE SC DECK BLANKETS THE REGION EARLY TODAY...AND RAGGED BACK
EDGE OF THE CLOUDS RUNS FROM W IA TO NEAR THE MO/KS BORDER AT 08Z.
AS LOW CONTINUES TO PULL AWAY FROM THE AREA BELIEVE THAT THE BACK
EDGE OF THE CLOUD DECK WILL SWEEP EAST.  SOMEWHAT OFFSETTING THIS
CLEARING SHOULD BE DIURNAL CLOUD DEVELOPMENT DUE TO THE COLD TEMPS
AND AMPLE LOW LEVEL MOISTURE...AND OUR N/NE COUNTIES SHOULD SEE MORE
COVERAGE OF THESE HOME-GROWN CLOUDS DUE TO SOMEWHAT DEEPER CYCLONIC
CURVATURE OVER THIS PART OF THE CWA.

MOS GUIDANCE FOR MAX TEMPS LOOKS TO BE IN THE BALLPARK.  VALUES ARE
SUPPORTED BY CONDITIONAL CLIMATOLOGY WHICH SUGGESTS A 10-18 DEGREE
WARMUP...AND ALSO DOVETAILS FAIRLY WELL WITH MAX TEMPS DERIVED FROM
THE PROGGED 850MB TEMPS AND THE THINKING THAT AT LEAST PARTIAL
SUNSHINE WILL ALLOW SOME ADDITIONAL WARMING.

TRUETT

.LONG TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 350 AM CDT FRI APR 19 2013

(TONIGHT THROUGH SUNDAY NIGHT)

MAIN ISSUE FOR TONIGHT WILL BE WHEN WILL CLOUDS CLEAR OUT AND HOW
COLD WILL IT GET. AS SYSTEM CONTINUES TO LIFT TO NORTHEAST THROUGH
SOUTHERN CANADA TONIGHT...WE CONTINUE TO BE IN WRAP AROUND FLOW WITH
GUSTY WEST TO NORTHWEST WINDS DIMINISHING BY 06Z. BUT WITH SO MUCH
LOW LEVEL MOISTURE DUE TO MAJOR RAINFALL PAST 36 HOURS...NOT SURE
HOW CONFIDENT I AM ABOUT FROST/FREEZE POTENTIAL. BUT WITH STUFF
BUDDING OUT OVER REGION...SKIES CLEARING OUT/WIND DIMINISHING AND LOWS
FORECAST IN THE UPPER 20S TO LOW 30S...WILL ERR ON SIDE OF CAUTION
AND ISSUE A FREEZE WARNING FOR FAR NORTHERN 6 COUNTIES AND FROST
ADVISORY FOR THE REMAINDER OF THE FORECAST AREA FROM 06Z TO 13Z
TONIGHT.

BEYOND THAT QUIET WEATHER IN STORE FOR THE WEEKEND WITH TEMPERATURES
MODERATING THROUGH THE PERIOD. HIGHS ON SATURDAY WILL BE IN THE MID
50S TO LOW 60S. LOWS SATURDAY NIGHT WILL BE WARMER...ONLY IN THE
UPPER 30S TO MID 40S. HIGHS WARMING UP INTO THE MID 60S EVERYWHERE
ON SUNDAY WITH LOWS SUNDAY NIGHT IN THE MID 40S...AHEAD OF NEXT
WEATHER SYSTEM.

(MONDAY THROUGH THURSDAY)

EXTENDED MODELS CONTINUE TO HAVE DIFFERENCES ON STRENGTH AND TIMING
OF NEXT WEATHER SYSTEM THAT WILL BEGIN TO AFFECT THE FORECAST AREA
ON MONDAY. FOR NOW HAVE SHOWERS AND THUNDERSTORMS MOVING INTO FAR
NORTHERN PORTIONS OF FORECAST AREA ON MONDAY. THEN SHOWERS AND
THUNDERSTORMS TO INCREASE IN COVERAGE MONDAY NIGHT THROUGH
TUESDAY...BEFORE TAPERING OFF FROM WEST TO EAST ON TUESDAY NIGHT.
TEMPERATURES TO REMAIN NEAR NORMAL ON MONDAY IN THE MID TO UPPER
60S...THEN DROP OFF INTO THE LOW TO MID 50S BY WEDNESDAY AS SURFACE
RIDGE BUILDS IN. COOL OFF NOT TO LAST LONG AS TEMPERATURES BEGIN TO
MODERATE ON THURSDAY...WARMING UP INTO THE UPPER 50S TO LOW 60S.

BYRD
&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1146 PM CDT THU APR 18 2013

THE COLD FRONT HAS MOVED WELL EAST OF THE AREA TAKING THE LAST OF
THE RAIN WITH IT...THOUGH THERE AREA SOME SPRINKLES DRIFTING EAST
ACROSS SW IL. IN THE WAKE OF THIS SYSTEM...PLENTY OF WIND AND HIGH
END MVFR CIGS ABOUND TONIGHT. GUSTY WRLY WINDS AND CIGS NEAR 3 KFT
WILL CONTINUE OVERNIGHT AS THE SFC LOW MOVES INTO THE WRN GRT LKS.
WINDS ARE EXPECTED TO INCREASE FROM LATE MORNING THROUGH THE AFTN
BEFORE DIMINISHING AFTER SUNSET AS HIGH PRESSURE GAINS CONTROL.
CIGS ARE EXPECTED TO REMAIN NEAR 3 KFT OVERNIGHT THOUGH MODELS DO
HINT AT SOME LOW MVFR CIGS ROTATING THRU THE AREA TOWARDS SUNRISE.
SKIES SHOULD BEGIN CLEARING DURING THE AFTN FROM SW TO NE. AREAS
ALONG AND EAST OF THE MS RVR SHOULD REMAIN BKN UNTIL NEAR SUNSET
WHEN THE DIURNALLY DRIVEN CLOUDS SUBSIDE. THERE COULD BE SOME FOG
FRIDAY NIGHT..BUT THE BULK OF THE IMPACTS SHOULD BE AFTER THE
VALID PRD OF THIS PACKAGE.

SPECIFICS FOR KSTL...

MVFR CIGS AND A GUSTY WRLY WIND WILL CONTINUE OVERNIGHT. WINDS
WILL INCREASE DURING THE DAY ON FRIDAY. CIGS SHOULD CLEAR DURING
LATE AFTN. FOG WILL BE POSSIBLE FRIDAY NIGHT WITH CLEAR SKIES AND
LIGHT WINDS...BUT TOO FAR OUT TO INCLUDE ATTM.

2%
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
     GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
     MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS
     MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST. LOUIS
     CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-WASHINGTON
     MO.

     FREEZE WARNING FROM 1 AM TO 8 AM CDT SATURDAY FOR KNOX MO-LEWIS
     MO-MARION MO-SHELBY MO.

IL...FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR BOND IL-
     CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

     FREEZE WARNING FROM 1 AM TO 8 AM CDT SATURDAY FOR ADAMS IL-BROWN
     IL.

&&

WFO LSX
Hazardous weather outlook, Apr 19, 4:40 AM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
440 AM CDT FRI APR 19 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
440 AM CDT FRI APR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WARNING IS IN EFFECT FOR PORTIONS OF NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS TONIGHT WHERE SUB FREEZING TEMPERATURES
AND WIDESPREAD FROST IS POSSIBLE. ELSEWHERE...A FROST ADVISORY IS
IN EFFECT FOR TONIGHT WITH PATCHY FROST POSSIBLE.

SOME POINTS ALONG THE MISSISSIPPI AND LAMOINE RIVERS ARE IN MAJOR
FLOOD. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
MONDAY AND MONDAY NIGHT AND FOR THE ENTIRE AREA ON TUESDAY.

SOME POINTS ALONG THE MISSISSIPPI...ILLINOIS...FABIUS...QUIVRE
AND LAMOINE RIVERS WILL BE IN OR GO TO MAJOR FLOOD. PLEASE SEE
THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

BYRD

In the hours before

Local storm report, Apr 19, 6:17 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
617 AM CDT FRI APR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     HEAVY RAIN       2 N FRENCH VILLAGE      38.00N  90.39W
04/19/2013  M3.80 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            STORM TOTAL.

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:27 AM CDTFrost AdvisoryLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 19 more28 hr
Apr 19, 4:27 AM CDTFreeze WarningLSXKnox, Lewis, Marion, Shelby28 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.